# SDR AALA2020042439003

- Difficulty date: April 13, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,019 hours, 13,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER WING SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT BS 663 AND RBL 45.64. REPAIRED VERTICAL PRESSURE DECK WEB PER SRM 57-10-10-2R-3.
